# SDR DALA2021100406030

- Difficulty date: October 3, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 85,810 hours, 39,725 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3226 AIR ENG 1 BLEED FAULT WHICH CAUSED A DIVERSION. CORRECTIVE ACTION: R/R #1 ENG BLEED PRESSURE REGULATOR VALVE PER A320 AMM 36-11. OP CHECK GOOD AND LEAK CHECK GOOD. PREFORMED VISUAL OF THE SENSE LINE ON ENGINE #1 FOUND NO LOOSE LINE. OK FOR SVC. (5362334)
